| Model Number |
MX-410620 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
09/26/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iii.
Event or Problem Description
Healthcare professional reported left side "patient¿s concern with the product", capsular contracture, baker grade iii, and pain.Device has been explanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified: crease fold, deformation, yellow particles on the shell and overweight (even though the device is currently overweight, it is not considered a workmanship since all units of the weight report attached are within specification when released in the manufacturing process).After autoclave cycle was observed: cloudy color in the gel.Based on the device analysis the final assessment is no issues found related with the manufacturing process.
Event or Problem Description